# SDR CA970815011

- Difficulty date: August 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-44-180
- Engine: Lyc O360A1H
- Propeller: Hartzl HCC2YR2
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery Pack
- Part number: 4520130
- Condition: Damaged
- Location: Elt
- Part time: 540 hours
- Component: Artex, 1104
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON REMOVAL FOR TRANSFER TO ANOTHER AIRCRAFT, THE SPLIT IN THE CASE AND THE LEAKING ELECRTOLYTE WAS FOUND.  THE EXPIRATION WAS FEB/98 AND THE RECERTIFICATION WAS DEC/97, WELL WITHIN LIMITS.
